# SDR SWIA201334288

- Difficulty date: August 13, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 38,023 hours, 49,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN UNSECURE.  FLT#7418 REPLACED EMERGENCY EXIT SIGN.  PN 10-1301-15
